MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0897190019866094

Медицинская библиотека · Journal of pharmacy practice · 2019

Drug Rash With Eosinophilia and Systemic Symptoms (DRESS) Syndrome Probably Related to Cefpodoxime: A Case Report.

Babu Tirin, Panachiyil George Mathew, Sebastian Juny, Shastry Veeranna

Клинический случайСтатьяПеревод в очереди

Аннотация

Cefpodoxime is a common antibiotic with a favorable side effect profile. Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) syndrome has been described with several cephalosporins but not cefpodoxime. We report the probable first case of cefpodoxime-induced DRESS syndrome in a 52-year-old female patient. In our case, the patient presented with symptoms of DRESS syndrome 16 days after initiation of cefpodoxime. This case highlights the necessity of consideration of an iatrogenic reason for presenting signs and symptoms at all times. Reinforcing the importance of taking a thorough drug history and considering drug reactions even if onset of symptoms are delayed.

Для цитирования: Babu Tirin, Panachiyil George Mathew, Sebastian Juny, Shastry Veeranna. Drug Rash With Eosinophilia and Systemic Symptoms (DRESS) Syndrome Probably Related to Cefpodoxime: A Case Report.. Journal of pharmacy practice. 2019. DOI: 10.1177/0897190019866094.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.